Alert archive / Washington / Gale Warnings in 2016

Gale Warning 46, NWS Seattle, WA

May 18, 2016

NWS Seattle, WA issued this gale warning at May 18, 2016, 3:10 AM PDT. It took effect at May 18, 2016, 11:31 AM PDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 18, 2016, 3:10 AM PDT (10:10 UTC)
In effect from
May 18, 2016, 11:31 AM PDT
Expired
May 19, 2016, 3:00 AM PDT
In force
15 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

045 
WHUS76 KSEW 181010
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
310 AM PDT WED MAY 18 2016

PZZ131-132-181815-
/O.EXT.KSEW.SC.Y.0112.000000T0000Z-160519T0100Z/
/O.UPG.KSEW.GL.A.0029.160518T2200Z-160519T1000Z/
/O.NEW.KSEW.GL.W.0046.160519T0100Z-160519T1300Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
310 AM PDT WED MAY 18 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT THURSDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WIND...WEST WINDS 15 TO 25 KT THIS MORNING RISING TO 20 TO 30
  KNOTS THIS AFTERNOON AND TO 25 TO 35 KNOTS THIS EVENING.

* WAVES...2 TO 4 FEET BUILDING TO 4 TO 6 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ170-173-176-181815-
/O.NEW.KSEW.SC.Y.0113.160519T0100Z-160519T2100Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
310 AM PDT WED MAY 18 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 PM
PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 2 PM PDT
THURSDAY. 

* WINDS...NORTHWEST WIND 15 TO 25 KNOTS. 

* WAVES/SEAS...WIND WAVES 2 TO 5 FEET. WEST SWELL 9 FEET AT 11 TO
  13 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-181815-
/O.NEW.KSEW.SC.Y.0113.160519T0100Z-160519T1300Z/
ADMIRALTY INLET-
310 AM PDT WED MAY 18 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT
THURSDAY. 

* WINDS...NORTHWEST WIND 15 TO 25 KNOTS. 

* WAVES/SEAS...WIND WAVES 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
5 follow-up statements
000 
WHUS76 KSEW 181614
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
914 AM PDT WED MAY 18 2016

PZZ131-132-190015-
/O.CAN.KSEW.SC.Y.0112.000000T0000Z-160519T0100Z/
/O.EXT.KSEW.GL.W.0046.160518T2200Z-160519T1300Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
914 AM PDT WED MAY 18 2016

...GALE WARNING NOW IN EFFECT FOR THE CENTRAL AND EASTERN U.S.
STRAIT OF JUAN DE FUCA FROM 3 PM THIS AFTERNOON TO 6 AM PDT
THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WAVES...2 TO 4 FEET...BUILDING TO 4 TO 7 FEET THIS EVENING.

* WIND...WEST 15 TO 25 KNOTS...RISING TO 25 TO 35 KNOTS LATER THIS
  AFTERNOON. 

* TIMING...WINDS ARE ANTICIPATED TO REACH GALE FORCE BETWEEN 4 PM
  AND 8 PM PDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ130-190015-
/O.EXB.KSEW.SC.Y.0113.160518T2200Z-160519T1000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
914 AM PDT WED MAY 18 2016

...SMALL CRAFT ADVISORY IN EFFECT FOR THE WEST ENTRANCE TO THE
U.S. STRAIT OF JUAN DE FUCA FROM 3 PM THIS AFTERNOON TO 3 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT
THURSDAY. 

* COMBINED SEAS...5 TO 7 FEET...IN WESTERLY SWELL...BUILDING TO 8
  OR 9 FEET THIS EVENING.

* WIND...BECOMING WESTERLY AND RISING TO 15 TO 25 KNOTS THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-190015-
/O.EXB.KSEW.SC.Y.0113.160518T2200Z-160519T1000Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
914 AM PDT WED MAY 18 2016

...SMALL CRAFT ADVISORY IN EFFECT FOR THE NORTHERN INLAND WATERS
FROM 3 PM THIS AFTERNOON TO 3 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT
THURSDAY. 

* WIND AND WAVES...WINDS WILL BECOME SOUTHWEST AT 15 TO 25 KNOTS
  LATER THIS AFTERNOON. WAVES WILL BUILD TO 1 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-190015-
/O.EXB.KSEW.SC.Y.0113.160519T0100Z-160519T1600Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
914 AM PDT WED MAY 18 2016

...SMALL CRAFT ADVISORY IN EFFECT FOR THE NEARSHORE WATERS FROM
CAPE FLATTERY TO JAMES ISLAND OUT TO 10 NM FROM 6 PM THIS EVENING
TO 9 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM PDT
THURSDAY. 

* COMBINED SEAS...6 OR 7 FEET...IN WESTERLY SWELL...BUILDING TO 9
  TO 11 FEET TONIGHT.

* WIND...RISING FROM THE WEST OR NORTHWEST AT 15 TO 25 KNOTS THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-190015-
/O.EXT.KSEW.SC.Y.0113.160518T2200Z-160519T1300Z/
ADMIRALTY INLET-
914 AM PDT WED MAY 18 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE ADMIRALTY INLET FROM
3 PM THIS AFTERNOON TO 6 AM PDT THURSDAY...

* WIND AND WAVES...WINDS WILL BECOME NORTHWEST AT 15 TO 25 KNOTS
  LATER THIS AFTERNOON. WAVES WILL BUILD TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ170-173-176-190015-
/O.CON.KSEW.SC.Y.0113.160519T0100Z-160519T2100Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
914 AM PDT WED MAY 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS
FROM CAPE FLATTERY TO CAPE SHOALWATER FROM 10 NM OUT TO 60 NM FROM
6 PM THIS EVENING TO 2 PM PDT THURSDAY...

* COMBINED SEAS...5 TO 8 FEET...IN WESTERLY SWELL...BUILDING TO 9
  TO 11 FEET TONIGHT.

* WIND...NORTHWEST WINDS WILL RISE TO 15 TO 25 KNOTS THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV
508 
WHUS76 KSEW 181831
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
1131 AM PDT WED MAY 18 2016

PZZ131-132-190245-
/O.EXT.KSEW.GL.W.0046.160518T1831Z-160519T1300Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
1131 AM PDT WED MAY 18 2016

...GALE WARNING IN EFFECT FOR THE CENTRAL AND EASTERN U.S. STRAIT
OF JUAN DE FUCA UNTIL 6 AM PDT THURSDAY...

* WAVES...2 TO 4 FEET...BUILDING TO 4 TO 7 FEET THIS AFTERNOON.

* WIND...WESTERLY AND RISING TO GALE FORCE THIS AFTERNOON.

* TIMING...WINDS ARE ANTICIPATED TO REACH GALE FORCE BY 5 PM PDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ134-190245-
/O.EXT.KSEW.SC.Y.0113.160518T1831Z-160519T1300Z/
ADMIRALTY INLET-
1131 AM PDT WED MAY 18 2016

...SMALL CRAFT ADVISORY IN EFFECT FOR THE ADMIRALTY INLET UNTIL 6
AM PDT THURSDAY...

* WIND AND WAVES...NORTHWEST WINDS WILL RISE TO 15 TO 25 KNOTS
  THIS AFTERNOON. WAVES WILL BUILD TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-190245-
/O.EXT.KSEW.SC.Y.0113.160518T1831Z-160519T1000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
1131 AM PDT WED MAY 18 2016

...SMALL CRAFT ADVISORY IN EFFECT FOR THE WEST ENTRANCE TO THE
U.S. STRAIT OF JUAN DE FUCA UNTIL 3 AM PDT THURSDAY...

* COMBINED SEAS...5 TO 7 FEET...IN WESTERLY SWELL...BUILDING TO 8 
  OR 9 FEET THIS EVENING. 

* WIND...WESTERLY AND RISING TO 15 TO 25 KNOTS THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-190245-
/O.EXT.KSEW.SC.Y.0113.160518T1831Z-160519T1000Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
1131 AM PDT WED MAY 18 2016

...SMALL CRAFT ADVISORY IN EFFECT FOR THE NORTHERN INLAND WATERS
UNTIL 3 AM PDT THURSDAY...

* WIND AND WAVES...WINDS WILL BECOME SOUTHWEST 15 TO 25 KNOTS THIS
  AFTERNOON. WAVES WILL BUILD TO 1 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-190245-
/O.CON.KSEW.SC.Y.0113.160519T0100Z-160519T1600Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
1131 AM PDT WED MAY 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE NEARSHORE WATERS
FROM CAPE FLATTERY TO JAMES ISLAND OUT TO 10 NM FROM 6 PM THIS
EVENING TO 9 AM PDT THURSDAY...

* COMBINED SEAS...6 OR 7 FEET...IN WESTERLY SWELL...BUILDING TO 9 
  TO 11 FEET TONIGHT. 

* WIND...RISING FROM THE WEST OR NORTHWEST AT 15 TO 25 KNOTS THIS 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ170-173-176-190245-
/O.CON.KSEW.SC.Y.0113.160519T0100Z-160519T2100Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
1131 AM PDT WED MAY 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS
FROM CAPE FLATTERY TO CAPE SHOALWATER FROM 10 NM OUT TO 60 NM FROM
6 PM THIS EVENING TO 2 PM PDT THURSDAY...

* COMBINED SEAS...5 TO 8 FEET...IN WESTERLY SWELL...BUILDING TO 9 
  TO 11 FEET TONIGHT. 

* WIND...NORTHWEST WINDS WILL RISE TO 15 TO 25 KNOTS THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV
676 
WHUS76 KSEW 182205
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
305 PM PDT WED MAY 18 2016

PZZ131-132-190615-
/O.CON.KSEW.GL.W.0046.000000T0000Z-160519T1300Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
305 PM PDT WED MAY 18 2016

...GALE WARNING REMAINS IN EFFECT FOR THE CENTRAL AND EASTERN U.S.
STRAIT OF JUAN DE FUCA UNTIL 6 AM PDT THURSDAY...

* WAVES...2 TO 4 FEET...BUILDING TO 4 TO 7 FEET LATER THIS
  AFTERNOON BEFORE SUBSIDING LATE TONIGHT.

* WIND...WESTERLY AND RISING TO GALE FORCE THIS AFTERNOON. EXPECT
  WINDS TO GRADUALLY EASE AFTER MIDNIGHT.

* TIMING...WINDS ARE ANTICIPATED TO REACH GALE FORCE BY 5 PM PDT
  AND FALL BELOW GALE FORCE BY 1 AM PDT THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR
PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ153-156-190615-
/O.EXA.KSEW.SC.Y.0113.000000T0000Z-160519T1000Z/
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
305 PM PDT WED MAY 18 2016

...SMALL CRAFT ADVISORY IN EFFECT FOR THE NEARSHORE WATERS FROM
JAMES ISLAND TO CAPE SHOALWATER OUT TO 10 NM UNTIL 3 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT THURSDAY. 

* COMBINED SEAS...7 TO 9 FEET...IN WESTERLY SWELL.

* WIND...RISING FROM THE NORTHWEST AT 15 TO 25 KNOTS LATE THIS
  AFTERNOON OR EARLY EVENING AND THEN EASING LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL
CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-190615-
/O.EXT.KSEW.SC.Y.0113.000000T0000Z-160519T1800Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
305 PM PDT WED MAY 18 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT THURSDAY...

* COMBINED SEAS...8 OR 9 FEET...IN WESTERLY SWELL.

* WIND...WESTERLY 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-190615-
/O.EXT.KSEW.SC.Y.0113.000000T0000Z-160519T1800Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
305 PM PDT WED MAY 18 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE NORTHERN INLAND
WATERS UNTIL 11 AM PDT THURSDAY...

* WIND AND WAVES...SOUTHWEST WINDS WILL RISE TO 15 TO 30 KNOTS
  LATER THIS AFTERNOON BEFORE EASING ON THURSDAY. WAVES WILL BUILD
  TO 2 TO 5 FEET BEFORE SUBSIDING ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-190615-
/O.EXT.KSEW.SC.Y.0113.160518T2205Z-160519T2200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
305 PM PDT WED MAY 18 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE NEARSHORE WATERS
FROM CAPE FLATTERY TO JAMES ISLAND OUT TO 10 NM UNTIL 3 PM PDT
THURSDAY...

* COMBINED SEAS...8 TO 10 FEET...IN WESTERLY SWELL.

* WIND...RISING FROM THE WEST OR NORTHWEST AT 15 TO 25 KNOTS LATER
  THIS AFTERNOON OR EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ170-173-176-190615-
/O.EXT.KSEW.SC.Y.0113.160518T2205Z-160519T2200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
305 PM PDT WED MAY 18 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE COASTAL WATERS FROM
CAPE FLATTERY TO CAPE SHOALWATER FROM 10 NM OUT TO 60 NM UNTIL 3
PM PDT THURSDAY...

* COMBINED SEAS...8 TO 11 FEET...IN WESTERLY SWELL.

* WIND...NORTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-190615-
/O.CON.KSEW.SC.Y.0113.000000T0000Z-160519T1300Z/
ADMIRALTY INLET-
305 PM PDT WED MAY 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ADMIRALTY INLET
UNTIL 6 AM PDT THURSDAY...

* WIND AND WAVES...NORTHWEST WINDS WILL RISE TO 20 TO 30 KNOTS
  LATER THIS AFTERNOON BEFORE EASING LATE TONIGHT. WAVES WILL
  BUILD TO 3 TO 5 FEET BEFORE SUBSIDING LATE TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL
CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. 

&&

$$

WWW.WEATHER.GOV
650 
WHUS76 KSEW 190406
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
906 PM PDT WED MAY 18 2016

PZZ131-132-191215-
/O.CON.KSEW.GL.W.0046.000000T0000Z-160519T1300Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
906 PM PDT WED MAY 18 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PDT THURSDAY...

* WAVES...4 TO 7 FEET SUBSIDING LATE TONIGHT.

* WIND...WESTERLY WIND 25 TO 35 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ134-191215-
/O.CON.KSEW.SC.Y.0113.000000T0000Z-160519T1300Z/
ADMIRALTY INLET-
906 PM PDT WED MAY 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT THURSDAY...

* WIND AND WAVES...NORTHWEST WINDS 20 TO 30 KNOTS EASING LATE
  TONIGHT. WAVES 3 TO 5 FEET SUBSIDING LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-191215-
/O.CON.KSEW.SC.Y.0113.000000T0000Z-160519T1800Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
906 PM PDT WED MAY 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
THURSDAY...

* COMBINED SEAS...9 FEET IN WESTERLY SWELL.

* WIND...WESTERLY 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-191215-
/O.CON.KSEW.SC.Y.0113.000000T0000Z-160519T1800Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
906 PM PDT WED MAY 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
THURSDAY...

* WIND AND WAVES...SOUTHWEST WINDS 15 TO 25 KNOTS EASING ON
  THURSDAY. WAVES 2 TO 5 FEET SUBSIDING ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-191215-
/O.CON.KSEW.SC.Y.0113.000000T0000Z-160519T2200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
906 PM PDT WED MAY 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY...

* COMBINED SEAS...9 FEET...IN WESTERLY SWELL.

* WIND...NORTHWEST WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ170-173-176-191215-
/O.CON.KSEW.SC.Y.0113.000000T0000Z-160519T2200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
906 PM PDT WED MAY 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY...

* COMBINED SEAS...8 TO 11 FEET...IN WESTERLY SWELL.

* WIND...NORTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ153-156-191000-
/O.CON.KSEW.SC.Y.0113.000000T0000Z-160519T1000Z/
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
906 PM PDT WED MAY 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY...

* COMBINED SEAS...7 TO 9 FEET...IN WESTERLY SWELL.

* WIND...NORTHWEST WIND 15 TO 25 KNOTS EASING LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
751 
WHUS76 KSEW 191000
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
300 AM PDT THU MAY 19 2016

PZZ131-132-191800-
/O.CAN.KSEW.GL.W.0046.000000T0000Z-160519T1300Z/
/O.EXB.KSEW.SC.Y.0113.000000T0000Z-160520T0900Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
300 AM PDT THU MAY 19 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM PDT FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM PDT FRIDAY. 

* WIND...WEST 15 TO 25 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ153-156-191100-
/O.CAN.KSEW.SC.Y.0113.000000T0000Z-160519T1000Z/
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
300 AM PDT THU MAY 19 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

WINDS HAVE DIMINISHED TO LESS THAN 20 KNOTS.

$$

PZZ130-133-191100-
/O.CAN.KSEW.SC.Y.0113.000000T0000Z-160519T1800Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
300 AM PDT THU MAY 19 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

WINDS HAVE DIMINISHED TO LESS THAN 20 KNOTS.

$$

PZZ134-191100-
/O.CAN.KSEW.SC.Y.0113.000000T0000Z-160519T1300Z/
ADMIRALTY INLET-
300 AM PDT THU MAY 19 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

WINDS HAVE DIMINISHED TO 20 KNOTS OR LESS.

$$

PZZ170-173-176-191800-
/O.EXT.KSEW.SC.Y.0113.000000T0000Z-160520T0900Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
300 AM PDT THU MAY 19 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT FRIDAY...

* COMBINED SEAS...9 FEET IN WESTERLY SWELL.

* WIND...NORTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-191800-
/O.CON.KSEW.SC.Y.0113.000000T0000Z-160519T2200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
300 AM PDT THU MAY 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* COMBINED SEAS...9 FEET IN WESTERLY SWELL.

* WIND...NORTHWEST WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at May 17, 9:00 PM PDT, 6 hours 10 minutes earlier.

Area forecast discussion, May 17, 9:00 PM PDT, 6 hours 10 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
900 PM PDT TUE MAY 17 2016

.SYNOPSIS...A weak upper level low pressure system will produce
increasing clouds tonight and a chance of showers Wednesday. Showers
are more likely Wednesday night and Thursday. The upper level low
will remain in the area through early next week, keeping cooler
weather and a chance of showers in the forecast.

&&

.SHORT TERM...High pressure aloft over the Pacific Northwest will
weaken tonight as a weak upper trough approaches. Satellite imagery
shows one band of high clouds pushing east of the Cascades this
evening with additional mid/high level clouds offshore with the
approaching system. Models agree that the initial open dissipates
as it reaches the area later tonight and early Wednesday morning.

Onshore flow will strengthen Wednesday with a higher stratus deck
spreading inland across Western WA in the morning. A much deeper upper
level low will dig south but lacks a well defined surface front.
Models show enough upper level forcing due to a cooler and unstable air
mass to produce some showers over the area. The leading edge of
spotty light rain or showers will reach the coast mid morning and
spread inland during the afternoon. Given the lack of deep
moisture...chance pops still look appropriate.

By Wednesday night and Thursday...the surface pattern becomes somewhat
favorable for a Puget Sound convergence zone in the usual corridor
north of Seattle to Everett. Showers are likely in this zone but
just a chance of measurable rain elsewhere with a cool and unstable
showery air mass. Highs Thursday will be quite cool...struggling to
reach 60 with mostly cloudy skies expected to persist through the day.
The snow level will fall to at least 4000 feet...although light
accumulations will likely remain above pass levels.

The large closed low dives southward Thursday night and Friday.
Models are all in good agreement showing wrap around showers
especially in the afternoon with the added diurnal instability.
Showers will be most frequent over the cascades and more scattered
across the lowlands. Highs will stay cool but there is a better shot
at partial afternoon sunshine. Mercer

.LONG TERM...From previous discussion...Models keep an upper low in
the region through the middle of next week at least. This means a
broad brush forecast of mostly cloudy with a chance of showers
applies to each day. Temperatures will be near normal each day.
Burke

&&

.AVIATION...A weakening upper level ridge over the region will
move east tonight. Upper level trough will develop offshore
Wednesday with weakening cold front through the area. Westerly flow
aloft will strengthen and become southwesterly on Wednesday. The low
level flow will remain onshore.

Just some high clouds overnight. Increasing clouds Wednesday morning
with the ceilings starting out in the 4000-6000 foot range lowering
to 2000-3000 feet by 19Z.

KSEA...scattered high clouds overnight. Increasing clouds around
5000 feet 12-15Z with ceilings lowering to near 2500 feet around
19z. Northwest wind 4 to 8 knots switching to southwest around 12z.
Felton

&&

.MARINE...High pressure offshore with lower pressure inland will
result in onshore flow through Wednesday. Onshore flow strengthening
late Wednesday in the wake of a cold front with gale force winds
likely in the central and eastern Strait of Juan de Fuca. The flow
will weaken Thursday due to falling pressure over the coastal
waters. Felton

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Small Craft Advisory in effect until 3 PM Wednesday for the
     central and eastern Strait Of Juan de Fuca.

	 Gale Watch in effect from Wednesday afternoon through late
     Wednesday night for the central and eastern Strait Of Juan
     de Fuca.

&&

www.weather.gov/seattle

An illustrated version of this forecast discussion can be seen at
www.weather.gov/seattle/gafd/latest_webafd.html

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 3:10 AM PDTSmall Craft AdvisorySEW47 hr

Nearby

Gale Warnings in Washington, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.